# SDR DALA2017071005294

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bellcrank
- Condition: Worn
- Location: Slat Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BELLCRANK AT THE RT SLAT DRIVE MECHANISM.   THE BELLCRANK WAS REPAIRED IAW ETI-17-17-075, REV 1, AND ER/A 559492-14, REV ORIG.
